# SDR SWIA200920968

- Difficulty date: January 26, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 21,870 hours, 16,983 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4442 - NOSE GEAR WOULD NOT RETRACT.  REPOSITIONED AND ADJUSTED S23 SENSOR.
